Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've just completed my first week of Clarivis, 90mg/day. The past two days, I've been experiencing some mild/moderate stomach cramps, bloating, and gas. This is not normal for me. Is this likely related to the Clarivis? Should I be concerned? (I do have concerns about developing IBS.) If this is a known symptom, will it be persistent? I have been taking an apparently strong probiotic from Whole Foods, but I don't get the impression that it's working very well. Can anyone recommend something that may help with my digestive health while I'm on the Clarivis?

Otherwise, I've been feeling pretty good. My skin is actually pretty clear, a lot smoother than usual. I have a few deep cysts, but they're not conspicuous or red like they usually are. I would like to stay the course and finally have clear skin, but I would also like to be doing everything in my power to keep my body healthy and functional for the short and long-term.

Thanks guys!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×